HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the existence of Burgers vortices for high Reynolds numbers

Files in This Item:
pre846.pdf182.23 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83996

Title: On the existence of Burgers vortices for high Reynolds numbers
Authors: Maekawa, Yasunori Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 846
Start Page: 1
End Page: 19
Abstract: Axisymmetric or non-axisymmetric Burgers vortices have been studied numerically as a model of concentrated vorticity elds. Recently, it is rigorously proved that non-axisymmetric Burgers vortices exist for all values of the vortex Reynolds number if an asymmetric parameter is su ciently small. On the other hand, several numerical results suggest that Burgers vortices have simpler structures if the vortex Reynolds number is large, even when the asymmetric parameter is not small. In this paper we give a rigorous explanation for this numerical observation and extend the existence results for high vortex Reynolds numbers.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69655
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University